# SDR AALA202011159004

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,558 hours, 5,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM25516
- Condition: Low Pressure
- Location: Emerg Opening
- Part time: 20,558 hours, 5,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE PASSENGER CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT AFT GALLEY AREA.  REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 832, PER AMM 52-13-14-400-001-B.
